CSpace  > 应用数学研究所
一类有条件异方差的非线性自回归模型的高阶矩
吴国富1; 陈敏1; 刘岚2
1998
Source Publication应用数学学报
ISSN0254-3079
Volume021Issue:003Pages:371
Abstract本文对一类非线性时间序列模型xt=φ(xt-1,…,xt-p)+εth(xt-1,…,xt-p)给出了高阶矩的存在条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48510
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京信息科技大学
Recommended Citation
GB/T 7714
吴国富,陈敏,刘岚. 一类有条件异方差的非线性自回归模型的高阶矩[J]. 应用数学学报,1998,021(003):371.
APA 吴国富,陈敏,&刘岚.(1998).一类有条件异方差的非线性自回归模型的高阶矩.应用数学学报,021(003),371.
MLA 吴国富,et al."一类有条件异方差的非线性自回归模型的高阶矩".应用数学学报 021.003(1998):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴国富]'s Articles
[陈敏]'s Articles
[刘岚]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴国富]'s Articles
[陈敏]'s Articles
[刘岚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴国富]'s Articles
[陈敏]'s Articles
[刘岚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.